Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 116, NWS Milwaukee, WI

July 7, 2008Dane County, Jefferson County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 7, 2008, 8:40 PM CDT for Dane County, Jefferson County, Waukesha County, Wisconsin. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2008, 8:40 PM CDT (01:40 UTC)
Expired
Jul 7, 2008, 9:28 PM CDT
In force
48 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dane County, WI, Jefferson County, WI, Waukesha County, WI

What was reported inside it

TimeReportWhereRemark
Jul 7, 8:40 PM CDTTSTM WND GST 553 W Waukesha, WI
Jul 7, 8:41 PM CDTTSTM WND GST 50Ne Stone Bank, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 3:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1815 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1815 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 080140
SVRMKX
WIC025-055-133-080245-
/O.NEW.KMKX.SV.W.0116.080708T0140Z-080708T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
840 PM CDT MON JUL 7 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  NORTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 945 PM CDT

* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM OKAUCHEE LAKE TO MCFARLAND...AND MOVING EAST AT 24 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  JOHNSON CREEK AND CAMBRIDGE BY 845 PM CDT...
  LAKE RIPLEY BY 850 PM CDT...
  OKAUCHEE LAKE BY 855 PM CDT...
  MERTON AND JEFFERSON BY 900 PM CDT...
  SUSSEX...HARTLAND AND DELAFIELD BY 910 PM CDT...
  LANNON BY 915 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4301 8934 4320 8871 4319 8806 4303 8807
      4283 8876 4287 8916
TIME...MOT...LOC 0140Z 287DEG 21KT 4317 8847 4298 8918

$$

CRAVEN
3 follow-up statements
000 
WWUS53 KMKX 080153
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 PM CDT MON JUL 7 2008

WIC025-055-133-080245-
/O.CON.KMKX.SV.W.0116.000000T0000Z-080708T0245Z/
WAUKESHA WI-JEFFERSON WI-DANE WI-
853 PM CDT MON JUL 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN DANE...JEFFERSON AND NORTHERN WAUKESHA COUNTIES...

AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MERTON TO HELENVILLE TO ROCKDALE...OR ALONG A LINE
EXTENDING FROM SUSSEX TO JEFFERSON TO 8 MILES NORTH OF EDGERTON...
MOVING EAST AT 24 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ROME...BUSSEYVILLE...SUSSEX AND HARTLAND BY 900 PM CDT...
  LANNON...NWS SULLIVAN/MILWAUKEE AND DOUSMAN BY 905 PM CDT...
  MENOMONEE FALLS...LAPHAM PEAK STATE PARK AND LAPHAM PEAK ST PARK BY
  910 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4301 8934 4320 8871 4319 8806 4303 8807
      4283 8876 4287 8916
TIME...MOT...LOC 0153Z 287DEG 21KT 4317 8824 4297 8870
          4295 8905

$$

GEHRING
000 
WWUS53 KMKX 080209
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CDT MON JUL 7 2008

WIC025-055-133-080245-
/O.CON.KMKX.SV.W.0116.000000T0000Z-080708T0245Z/
WAUKESHA WI-JEFFERSON WI-DANE WI-
908 PM CDT MON JUL 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN DANE...JEFFERSON AND NORTHERN WAUKESHA COUNTIES...

AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LANNON TO ROME...OR ALONG A LINE EXTENDING FROM
MENOMONEE FALLS TO 10 MILES NORTHEAST OF WHITEWATER...MOVING EAST AT
24 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WALES BY 915 PM CDT...
  WAUKESHA AIRPORT AND BUTLER BY 920 PM CDT...
  GENESEE...GENESEE DEPOT...DOWNTOWN WAUKESHA AND NORTH PRAIRIE BY
  925 PM CDT...
  ELM GROVE BY 930 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4301 8934 4320 8871 4319 8806 4303 8807
      4283 8876 4287 8916
TIME...MOT...LOC 0208Z 287DEG 21KT 4314 8813 4294 8859

$$

GEHRING
000 
WWUS53 KMKX 080228
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CDT MON JUL 7 2008

WIC025-055-133-080237-
/O.CAN.KMKX.SV.W.0116.000000T0000Z-080708T0245Z/
WAUKESHA WI-JEFFERSON WI-DANE WI-
927 PM CDT MON JUL 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND NORTHERN 
WAUKESHA COUNTIES IS CANCELLED...

THE THUNDERSTORMS OVER WAUKESHA COUNTY AND THE STORMS MOVING INTO 
JEFFERSON COUNTY ARE NOT SEVERE. WINDS GUSTS TO 40 MPH AND HEAVY 
RAIN IS EXPECTED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4301 8934 4320 8871 4319 8806 4303 8807
      4283 8876 4287 8916
TIME...MOT...LOC 0227Z 287DEG 21KT 4311 8798 4291 8845

$$

GEHRING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:10 PM CDT, 5 hours 30 minutes earlier.

Area forecast discussion, Jul 7, 3:10 PM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT MON JUL 7 2008

.DISCUSSION...FORECAST FOCUS ON HEAVY RAIN AND SEVERE WEATHER
POTENTIAL TONIGHT AND TIMING OF NEXT ROUND OF PRECIPITATION AFTER
SHORT QUIET WEATHER PERIOD.

.TONIGHT...SLY WINDS AND SOME SUNSHINE ARE BEGINNING TO CONTRIBUTE
TO IMPRESSIVE THERMODYNAMICS WITH THETAE VALUES IN THE 350S K ACROSS
SRN WI...SFC BASED CAPE OF NEARLY 2000 J/KG AND RISING...AND LATEST RUC
PWS AROUND 1.8 INCHES. MEANWHILE...MCS DEVELOPING OVER SE MN AND NRN
IA INITIATED NEAR A SFC TROUGH...ALONG NOSE OF 20-25 KT LLJ...AND
JUST DOWNSTREAM OF SHORTWAVE OVER WRN MN. MCS MAY EVENTUALLY MOVE TO
THE RIGHT OF THE MEAN W-SWLY FLOW AND AFFECT THE NRN CWA OR
ADDITIONAL DEVELOPMENT TO THE SOUTH WILL INTENSIFY WITHIN SFC BASED
CAPE OF 4000 J/KG OVER CNTRL AND ERN IA. IN ADDITION...A 40 KT WSWLY
NOCTURNAL LLJ IS EXPECTED TO DEVELOP AND SHIFT SLOWLY EWD ACROSS SRN
WI TNT ALONG WITH THE 850 MB THERMAL RIDGE AND THE TAIL OF THE
SHORTWAVE TROUGH OVER THE NRN PLAINS. A WEAK COLD FRONT WILL FOLLOW
AROUND SUNRISE. BIGGEST CONCERN IS FLASH FLOOD POTENTIAL WITH THE
MCS AND DEVELOPMENT THAT MAY OCCUR ON BACKSIDE OF IT AS 850 MB FLOW
ALIGNS WITH THE UPPER LEVEL WINDS. CORFIDI VECTORS BECOME VERY WEAK
AND ACTUALLY INDICATE BACK BUILDING FOR A PERIOD OF TIME LATE TNT.
SOME MESO MODELS AND OPERATIONAL MODELS SUGGEST SOME WEAKENING OF
THE CONVECTION IN FAR ERN WI POSSIBLY DUE TO THE LATE TIMING. HAVE
THUS ISSUED FLASH FLOOD WATCH FOR SOUTH CENTRAL WI INCLUDING FOND DU
LAC AND DODGE COUNTIES IN THE ERN CWA. WILL STILL MENTION HEAVY RAIN
POTENTIAL IN SE WI HOWEVER.

.SHORT TERM...TUESDAY THROUGH WEDNESDAY NIGHT...WILL HANG ON TO
SOME MORNING CONVECTION EARLY TUESDAY AS MOST PROGS SWEEP RAIN OUT
OF CWA WITH TIME. SOME CONCERN ABOUT REDEVELOPMENT OF CONVECTION
DURING AFTERNOON HOURS AS AIRMASS RECOVERS AND INSTABILITY
INCREASES IN RESIDUAL MOIST AIRMASS. HOWEVER LACK OF A WELL
DEFINED TRIGGER...AT THE MOMENT...PRECLUDES EXTENDING RAIN CHANCES
PAST TUESDAY MORNING. WHILE PROGS BRING IN HIGH PRESSURE OVER CWA
TUESDAY NIGHT THROUGH WEDNESDAY...STRENGTH OF HIGH IS OF CONCERN
THAT ANY DECENT SHORT WAVE IN MID AND UPPER WESTERLY FLOW COULD
SET OFF DAYTIME CONVECTION. BUT FOR NOW WILL KEEP THIS PERIOD DRY.

.LONG TERM...THURSDAY THROUGH SUNDAY...LATEST NAM/GFS/ECMWF HI RES
PROGS STARTING TO COME MORE IN LINE BEGINNING THURSDAY AS RAPID
RETURN OF UNSTABLE AIR AND ACTIVE SHORT WAVE PASSES ACROSS
NORTHERN WISCONSIN. WITH LACK OF MID LEVEL CAP FEEL THAT
CONVECTION COULD EVENTUALLY PROPAGATE SOUTHWARD INTO CWA THURSDAY
AFTERNOON BEFORE WARM FRONT PULLS NORTHWARD INTO NORTHERN WISCONSIN
THURSDAY NIGHT. SO HAVE MENTIONED CHANCY CONVECTION FOR NOW WHICH
SHOULD FOCUS WITH WARM FRONT. THEN BY FRIDAY GFS/ECMWF HI RES
PROGS DEVELOP SOUTHWEST SURFACE TO UPPER LEVEL FLOW KEEPING CWA
IN A VERY WARM...MOIST AND UNSTABLE AIRMASS. SERIES OF SHORT WAVES
WILL MAKE THE BEGINNING OF THE WEEKEND ACTIVE CONVECTIVELY. PROGS
TRY AND DRAG A COOL FRONT ACROSS CWA EARLY SATURDAY...BUT
DIFFERENCES ARISE BETWEEN MODELS ON HOW FAR SOUTH TO DRIVE FRONT.
GFS IS SLOWER WITH PROGRESSION OF FRONT AND WILL STAY WITH THAT
SCENARIO FOR NOW DUE TO FRONT BECOMING SOMEWHAT PARALLEL TO LOWER
AND MIDDLE LEVEL WIND FLOW. WITH MINOR SHORT WAVES EMBEDDED IN
THIS FLOW HAVE OPTED TO KEEP DECENT RAIN CHANCES AT LEAST THROUGH
SUNDAY NIGHT.

&&

.AVIATION...A WEAK COLD FRONT WILL INTERACT WITH A VERY MOIST AND
UNSTABLE AIRMASS OVER SRN WI TNT TO BRING WIDESPREAD SHOWERS AND
TSTORMS THE REGION. A COMPLEX OF STORMS OVER IA AND MN WILL MOVE
INTO SOUTH CENTRAL WI LATE THIS AFTERNOON OR EVENING AND THEN
CONTINUE EWD TO LAKE MI BY LATE EVENING OR AFTER MIDNIGHT. SHOWERS
AND TSTORMS MAY THEN CONTINUE TO REDEVELOP OVER SRN WI THROUGH
SUNRISE. AREAS OF MVFR CIGS WILL CONTINUE THIS AFTERNOON AND THROUGH
THE NIGHT WHILE MVFR CIGS AND IFR VSBYS WILL BE POSSIBLE IN TSTORMS.
DRIER AIR WILL THEN WORK ITS WAY INTO SRN WI AFTER SUNRISE TUE ON
WLY WINDS. VFR CONDITIONS ARE EXPECTED BY MID TO LATE MORNING ON
TUE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH TONIGHT FOR WIZ046-047-051-056>058-062-063-067-068.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...20
Hazardous weather outlook, Jul 7, 4:10 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT MON JUL 7 2008

WIZ046-047-051-052-056>060-062>072-081500-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
410 PM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS. THE PRIMARY THREAT WILL BE HIGH WINDS...LARGE HAIL
AND ISOLATED TORNADOES.

A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT MAINLY WEST OF A LINE
FROM FOND DU LAC TO BEAVER DAM TO MADISON TO MONROE. STRONG
THUNDERSTORMS IN A VERY MOIST AIRMASS WILL LEAD TO LOCALLY HEAVY
RAINS.

SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. MUCH OF
THE ROCK RIVER IN SOUTHERN WISCONSIN CONTINUES TO EXPERIENCE
MODERATE FLOODING...WITH PORTIONS STILL AT MAJOR FLOOD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS EARLY TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY AND SUNDAY.

MUCH OF THE ROCK RIVER WILL REMAIN IN MODERATE FLOOD...HOWEVER
RIVER LEVELS WILL CONTINUE TO SLOWLY FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

LMZ643>646-081500-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
410 PM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. SOME STORMS MAY PRODUCE WINDS IN
EXCESS OF 50 KNOTS...LARGE HAIL AND ISOLATED WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY AND SUNDAY.

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 7, 6:46 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT MON JUL 7 2008

WIZ046-047-051-052-056>060-062>072-080145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
646 PM CDT MON JUL 7 2008

...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR SOUTHERN WISCONSIN...

A LINE OF STRONG THUNDERSTORMS STRETCHES FROM MARQUETTE COUNTY
SOUTHWEST TO NORTHERN IOWA COUNTY...AND IS MOVING EAST TO SOUTHEAST
AROUND 40 MPH. THE LINE OF STRONG THUNDERSTORMS WILL REACH A LINE
FROM THE CITY OF FOND DU LAC...TO JUNEAU...TO MADISON...AROUND 730
PM. THIS LINE OF THUNDERSTORMS IS PRODUCING WINDS OF 35 TO 45 MPH.
THESE WINDS MAY BE STRONG ENOUGH TO DOWN TREE BRANCHES OR ALREADY
WEAKENED TREES. THE LINE OF THUNDERSTORMS SHOULD REACH THE LAKESHORE
COUNTIES BETWEEN 8 PM AND 930 PM. STAY TUNED TO NOAA WEATHER RADIO
OR YOUR FAVORITE MEDIA OUTLET FOR ANY WARNINGS OR UPDATES.
Special weather statement, Jul 7, 7:25 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
725 PM CDT MON JUL 7 2008

WIZ046-047-051-052-056>060-062>072-080215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
725 PM CDT MON JUL 7 2008

...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR SOUTHERN WISCONSIN...

A LINE OF STRONG THUNDERSTORMS STRETCHES FROM GREEN LAKE
COUNTY...SOUTHWEST TO NORTHWEST DANE COUNTY...AND WEST INTO GRANT
COUNTY. THE LINE WILL CONTINUE MOVING EAST TO SOUTHEAST AROUND 40
MPH AND REACH A LINE FROM THE ELKHART LAKE...TO WEST BEND...TO
JOHNSON CREEK...TO MOUNT HOREB...AND SOUTHWEST TO LAFAYETTE COUNTY
BY 805 PM. THIS LINE OF THUNDERSTORMS IS PRODUCING WINDS OF 35 TO 45
MPH AND PEA SIZE HAIL. A STRONG TO SEVERE THUNDERSTORM OVER GRANT
COUNTY WILL MOVE ACROSS IOWA AND LAFAYETTE COUNTY THROUGH 900 PM.
PERSONS IN IOWA AND LAFAYETTE COUNTY SHOULD STAY ALERT FOR POSSIBLE
WARNINGS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
OUTLET FOR ANY WARNINGS OR UPDATES.
Local storm report, Jul 7, 7:30 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     2 SE MARKESAN           43.69N 88.96W
07/07/2008                   GREEN LAKE         WI   PUBLIC

            REPORT OF A ROOF PARTIALLY BLOWN OFF A HOME. POSSIBLE
            TORNADO DAMAGE.

&&

KRR
Special weather statement, Jul 7, 8:07 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
807 PM CDT MON JUL 7 2008

WIZ046-047-051-052-056>060-062>072-080215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
807 PM CDT MON JUL 7 2008

...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR SOUTHERN WISCONSIN...

A LINE OF STRONG THUNDERSTORMS STRETCHES FROM FOND DU LAC COUNTY
SOUTHWEST TO DANE COUNTY...AND WEST TO IOWA AND LAFAYETTE COUNTIES.
THE LINE OF STORMS WILL OVERSPREAD ALL OF SHEBOYGAN...WASHINGTON...
OZAUKEE...AND MUCH OF WAUKESHA...JEFFERSON...AND DANE COUNTIES BY 9
PM. THE LINE OF THUNDERSTORMS WILL AFFECT THE MILWAUKEE METROPOLITAN
AREA AFTER 9 PM. THIS LINE OF THUNDERSTORMS IS PRODUCING WINDS OF 35
TO 45 MPH AND PEA SIZE HAIL. A STRONG TO SEVERE THUNDERSTORM WILL
CONTINUE OVER IOWA AND LAFAYETTE COUNTY. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR FAVORITE MEDIA OUTLET FOR ANY WARNINGS OR UPDATES.
Local storm report, Jul 7, 8:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TORNADO          2 SE MARKESAN           43.69N 88.96W
07/07/2008                   GREEN LAKE         WI   EMERGENCY MNGR

            EMERGENCY MANAGER OF GREEN LAKE COUNTY SURVEYED DAMAGE
            NEAR MARKESAN AND CONCLUDED DAMAGE WAS FROM A WEAK
            TORNADO. THIS IS A CORRECTION TO PREVIOUS THUNDERSTORM
            WIND DAMAGE REPORT EVENT AT 718 PM.

&&

KRR
Local storm report, Jul 7, 8:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
824 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND GST     WEST BEND               43.42N 88.18W
07/07/2008  E40 MPH          WASHINGTON         WI   TRAINED SPOTTER

&&

KRR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:10 PM CDTAreal Flood AdvisoryMKXDane, Green, Iowa, Lafayette3 hr
Jul 7, 7:20 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette55 min
Jul 7, 7:59 PM CDTSpecial Marine WarningMKX2 hr
Jul 7, 8:57 PM CDTSevere Thunderstorm WarningMKXDane, Green, Rock63 min
Jul 7, 9:18 PM CDTAreal Flood AdvisoryMKXJefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more3 hr
Jul 7, 9:54 PM CDTSpecial Marine WarningMKX2 hr
Jul 7, 10:52 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth67 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.